# SDR SIMA200113113

- Difficulty date: May 10, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 7257500067
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV MAINTENANCE, FOUND THE LEFT MAIN LANDING GEAR OUTBOARD CONNECTING LINK AFT HOLE FOR ATTACH FITTING IS CORRODED.  REMOVED AND REPLACED CONNECTING LINK ASSEMBLY IAW SAAB AMM 57-40-05.  (M)
